# SDR AALA202304039056

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,957 hours, 33,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT FORWARD OVERWING EXIT WARNING/ECAM APPEARED INTERMITTENTLY INFLIGHT, FLGHT ATTENDANT REPORTED HANDLE SECURE. MAINTENANCE CLEANED RIGHT FORWARD PROXIMITY SENSOR OF EMERGENCY EXIT HATCH AS REQUIRED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE DOOR WARNING SYSTEM PER AMM 52-71-00 WITH NO ISSUES NOTED.
